# SDR SWAA2024041159057

- Difficulty date: March 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE MECHANISM CONTROL CAM HAS EXCESSIVE PLAY<[01] FOUND HANDLE CAM NUT LOOSE.  TORQUED HANDLE CAM NUT AND SECURED IAW AMM 52-13-11-400-802.
